% IMPORTANT: The following is UTF-8 encoded. This means that in the presence
% of non-ASCII characters, it will not work with BibTeX 0.99 or older.
% Instead, you should use an up-to-date BibTeX implementation like “bibtex8” or
% “biber”.
@ARTICLE{Saptsov:127828,
author = {Saptsov, R. B. and Wegewijs, Maarten Rolf},
title = {{F}ermionic superoperators for zero-temperature nonlinear
transport: {R}eal-time perturbation theory and
renormalization group for {A}nderson quantum dots},
journal = {Physical review / B},
volume = {86},
number = {23},
issn = {1098-0121},
address = {College Park, Md.},
publisher = {APS},
reportid = {FZJ-2012-00779},
pages = {235432},
year = {2012},
cin = {PGI-2},
ddc = {530},
cid = {I:(DE-Juel1)PGI-2-20110106},
pnm = {424 - Exploratory materials and phenomena (POF2-424)},
pid = {G:(DE-HGF)POF2-424},
typ = {PUB:(DE-HGF)16},
UT = {WOS:000312445200002},
doi = {10.1103/PhysRevB.86.235432},
url = {https://juser.fz-juelich.de/record/127828},
}